# SDR TRAX200700062

- Difficulty date: January 10, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR72
- Aircraft serial: 372
- Aircraft time: 29,303 hours, 32,855 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER WEB OF LE 612.   REFER TO EXELTECH WORK PACKAGE YUL000164 NRTC 600-28 FOR ALL WORK ACCOMPLISHED. CORROSION REMOVED AS PER SRM 51-21-42 ON THE LOWER WEB OF L/E 612 AND FOUND WITHIN LIMIT AS PER SRM 51 10 10  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP 663 AND FAR 43 APPENDIX A REPAIR ACCOMPLISHED IAW  57 53 10.   MATERIA THICKNESS .080"  MATERIAL REMOVED .001"  WITHIN LIMITS AS PE SRM 51 10 10...SUPPLEMENTAL - SDR CLOSED 01/23/07...
